# SDR DXTA2018090401375

- Difficulty date: August 31, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 13,751 hours, 10,839 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 53071
- Part serial: 0621C
- Condition: Faulty
- Location: Rudder
- Part time: 6,450 hours, 5,184 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING TAKE OFF 10KTS BEEFIER V1 AIRCRAFT PULLED HARD RIGHT, CORRECTED WITH FULL LEFT RUDDER MAINTAINED CONTROL, ROTATED MADE NORMAL CLIMB, CRUISE, DESCENT, LANDING OK. REMOVED AND REPLACED RUDDER BIAS ACTUATOR AND RUDDER BIAS CONTROL VALVE OPS AND LEAK CHECKS GOOD. REMOVED P/N: 5307-1  S/N: 0621C (RUDDER BIAS SHUTOFF VALVE)  6450.5 HOURS 5184 CYCLES P/N: 6660613-12  S/N: 22112  (ACTUATOR AND HEATER ASSY) 3853 HOURS AND 3056 CYCLES.
